Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Swelling on the throat, low appetite - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help you
User :   I have a brother 18 years old who has been having problems with his throat for 3 months now
Doctor :   ok
Doctor :   proceed with your query
User :   at first his tonsils were black and he was put on antibiotics which made his tonsils pink again but now he has had swelling on the outside of his throat
Doctor :   ok
Doctor :   throat pain?
Doctor :   does he has fever
User :   he's gone to an ear nose and throat specialist who out him on the same antibiotics again and steroids but the swelling has been there for two months now and he's lost 50 pounds
User :   no fever and he can eat but has no appitite at all
Doctor :   what is the age of your brother
User :   18
Doctor :   ok
Doctor :   does he get the tonsill problem very frequently
User :   no never had a problem with them before
Doctor :   was there any pus collection?

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor